Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on finite fields


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 13 (1962), 546-549
MSC: Primary 12.20
MathSciNet review: 0138618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Davenport and H. Hasse, Die Nullstellen der Kongruenz-zetafunktionen in gewissen zyklischen Fällen, J. Reine Angew. Math. 172 (1935), 151-182.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.20

Retrieve articles in all journals with MSC: 12.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138618-2
Article copyright: © Copyright 1962 American Mathematical Society